# SDR C2XA10TY065

- Difficulty date: April 26, 2010
- Submitted: April 27, 2010
- Operation: Air carrier
- Aircraft: N14920
- Make and model: Emb EMB-145LR
- Aircraft serial: 145380
- Aircraft time: 21,883 hours, 16,694 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Part number: 78241
- Part serial: PT4855
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

TYS - FLOOR PROXIMITY EMERGENCY LIGHTS BETWEEN SEATS 8 THRU 12 INTERMITTENT.  REMOVED AND REPLACED EMERGENCY LIGHT INVERTER NR 5.  OPS CHECK GOOD.
